# SDR HEEA084877

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,135 hours
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 0401277660
- Part serial: 414UZA
- Condition: Will Not Test
- Location: Oat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 N1 GAUGE DID NOT PASS TACO CHECK, READING WAS LOW FOR OAT.
